MathSciNet Relay Station
MathSciNet bibliographic data
MR1443166 (98g:20100) 20M25 (16S36)
Silkin, Nikolay N. On some finitely based representations of semigroups. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1621–1626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement